# SDR DALA2024043004790

- Difficulty date: April 26, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Part number: UNKNOWN
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED CABLES AND ALL PINS ON TAILCONE RELEASE CABLE AND PULLEY MECHANISMS. ALSO BROKEN STRANDS OF CABLE AT 10 HRS POSITION. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY NRC 00180: CABLES ON TAILCONE RELEASE WERE CLEANED AND LUBRICATED PER B717 AMM 20-00-02 911-802 AND NEW CABLE OF TAIL CONE RELEASE WAS REPLACED PER B717-200 AMM 53-52-01 830-802. (LP #0312628)
